RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 5, Pages 737–748 (Mi mz1341)  

This article is cited in 6 scientific papers (total in 6 papers)

Recurrence of the integral of a smooth conditionally periodic function

N. G. Moshchevitin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We prove that the integral of a smooth multifrequency conditionally periodic function with zero mean oscillates.

DOI: https://doi.org/10.4213/mzm1341

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:5, 648–657

Bibliographic databases:

UDC: 511.9
Received: 02.12.1996

Citation: N. G. Moshchevitin, “Recurrence of the integral of a smooth conditionally periodic function”, Mat. Zametki, 63:5 (1998), 737–748; Math. Notes, 63:5 (1998), 648–657

Citation in format AMSBIB
\Bibitem{Mos98}
\by N.~G.~Moshchevitin
\paper Recurrence of the integral of a smooth conditionally periodic function
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 5
\pages 737--748
\mathnet{http://mi.mathnet.ru/mz1341}
\crossref{https://doi.org/10.4213/mzm1341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683648}
\zmath{https://zbmath.org/?q=an:0922.42005}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 5
\pages 648--657
\crossref{https://doi.org/10.1007/BF02312847}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600013}


Linking options:
  • http://mi.mathnet.ru/eng/mz1341
  • https://doi.org/10.4213/mzm1341
  • http://mi.mathnet.ru/eng/mz/v63/i5/p737

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Kolomeikina, N. G. Moshchevitin, “Nonrecurrence in Mean of Sums along the Kronecker Sequence”, Math. Notes, 73:1 (2003), 132–135  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Ortega, R, “Almost periodic linear differential equations with non-separated solutions”, Journal of Functional Analysis, 237:2 (2006), 402  crossref  mathscinet  zmath  isi  scopus  scopus
    3. N. G. Moshchevitin, “Khintchine's singular Diophantine systems and their applications”, Russian Math. Surveys, 65:3 (2010), 433–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Campos J., Obaya R., Tarallo M., “Favard theory and Fredholm Alternative for disconjugate recurrent second order equations”, Commun. Pure Appl. Anal, 16:4 (2017), 1199–1232  crossref  mathscinet  zmath  isi  scopus
    5. Caraballo T. Langa J.A. Obaya R., “Pullback, Forward and Chaotic Dynamics in 1D Non-Autonomous Linear-Dissipative Equations”, Nonlinearity, 30:1 (2017), 274–299  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Campos J., Obaya R., Tarallo M., “Favard Theory For the Adjoint Equation and Fredholm Alternative”, J. Differ. Equ., 262:2 (2017), 749–802  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:99
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020